If you need an accessible version of this item please contact JSTOR User Support

How Long Is a Game of Snakes and Ladders?

S. C. Althoen, L. King and K. Schilling
The Mathematical Gazette
Vol. 77, No. 478 (Mar., 1993), pp. 71-76
Published by: Mathematical Association
DOI: 10.2307/3619261
Stable URL: http://www.jstor.org/stable/3619261
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
How Long Is a Game of Snakes and Ladders?
Preview not available

Page Thumbnails

  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76